ON THE EXPLICIT CHARACTERIZATION OF CURVES ON A n 1 SPHERE IN Sn


CAMCI Ç., KULA L., İLARSLAN K., HACISALIHOGLU H. H.

International Electronic Journal of Geometry, vol.6, no.2, pp.63-69, 2013 (ESCI)

  • Publication Type: Article / Article
  • Volume: 6 Issue: 2
  • Publication Date: 2013
  • Journal Name: International Electronic Journal of Geometry
  • Journal Indexes: Emerging Sources Citation Index (ESCI), TR DİZİN (ULAKBİM)
  • Page Numbers: pp.63-69
  • Çanakkale Onsekiz Mart University Affiliated: Yes